Top
5
Doctor insights on: Virecton

Share
1

1
Is virectin safe to take with benazepril?

Is virectin safe to take with benazepril?

Probably: But I would bet my right arm, and my left, it won't work and you are wasting your money! ...Read more

2

2
I'm taking 20g of olmetec daily for high blood pressure. Is it safe to also use Virectin?

I'm taking 20g of olmetec daily for high blood pressure. Is it safe to also use Virectin?

Yes, you may. ..: Theoretically, olmetec would not significantly affect blood pressure like some men taking nitrate or/& alpha-blocker, which may widely manifest among men. How to safely use Viagra (sildenafil)? Please review article in http://formefirst. Com/PDE5use. Html. Regarding the care for ED, peruse articles listed in http://formefirst. Com/eBlogList. Html. More? Welcome to www. HealthTap. Com/dr-Lin with RQPWJC to login. ...Read more

3

3
Is virectin safe if i, m taking heart medication? (coreg, plavix, zocor, (simvastatin) and benicar)

Is virectin safe if i, m taking heart medication? (coreg, plavix, zocor, (simvastatin) and benicar)

Web site: I visited the virectin web site: it's nauseating marketing of half naked women and grinning men. The ingredients are a mish-mash of common vitamins and minerals plus some herbal items that are not fda approved or regulated. Bottom line: no one can say with confidence that, with your heart issues, this is safe. Controlled studies haven't been ; never will be done. "let the buyer beware! ". ...Read more

4

4
Can I take virectin if I have atrial fibrilation which seems to be caused by the fact that I have a mild leak in the heart valve.?

Can I take virectin if I have atrial fibrilation which seems to be caused by the fact that I have a mild leak in the heart valve.?

Not relevant: 1-atrial fibrillation can have many underlying triggers but "mild" leak in heart valve should not be one of them
2-virectin has very little science underlying its advertising's purported benefits-more snake oil but unlikely to be particularly harmful. ...Read more

5

5
I have been taking Virectin for about a week now, also with L-Arginine and vitamin C. I am experiencing some bloating in my stomach why?

I have been taking Virectin for about a week now, also with L-Arginine and vitamin C. I am experiencing some bloating in my stomach why?

Self induced: Your GI problems are almost certainly related the your Virectin and additional supplements. Especially the Virectin, which is a collection of herbal medicines and supplements put together with an advertisement campaign to induce you to buy. If you want relief, stop all of these. Take the money you save and buy a health club membership. Regular exercise if better for you than these bogus meds. ...Read more

See 1 more doctor answer
Find us on Facebook